A proof of Douglas' theorem on the existence of disc like minimal surfaces spanning Jordan contours on R n
Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), 12 p.
@incollection{AST_1987__154-155__39_0,
     author = {Tromba, Anthony J.},
     title = {A proof of {Douglas'} theorem on the existence of disc like minimal surfaces spanning {Jordan} contours on $R^n$},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     zbl = {0635.53033},
     mrnumber = {955058},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__154-155__39_0/}
}
TY  - CHAP
AU  - Tromba, Anthony J.
TI  - A proof of Douglas' theorem on the existence of disc like minimal surfaces spanning Jordan contours on $R^n$
BT  - Théorie des variétés minimales et applications
AU  - Collectif
T3  - Astérisque
PY  - 1987
DA  - 1987///
IS  - 154-155
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1987__154-155__39_0/
UR  - https://zbmath.org/?q=an%3A0635.53033
UR  - https://www.ams.org/mathscinet-getitem?mr=955058
LA  - en
ID  - AST_1987__154-155__39_0
ER  - 
Tromba, Anthony J. A proof of Douglas' theorem on the existence of disc like minimal surfaces spanning Jordan contours on $R^n$, dans Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), 12 p. http://www.numdam.org/item/AST_1987__154-155__39_0/

[1] J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc., 33 (1931), 263-321. | Article | MR 1501590 | Zbl 0001.14102

[2] T. Rado, On Plateau's problem, Ann. Math. 31 (1930), 457-469. | Article | JFM 56.0437.02 | MR 1502955